RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 3, Pages 51–61 (Mi vmj39)  

This article is cited in 5 scientific papers (total in 5 papers)

Estimates for the perturbed Oseen semigroup

L. I. Sazonovab

a Southern Federal University
b South Mathematical Institute of VSC RAS

Full text: PDF file (169 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
Received: 11.12.2008

Citation: L. I. Sazonov, “Estimates for the perturbed Oseen semigroup”, Vladikavkaz. Mat. Zh., 11:3 (2009), 51–61

Citation in format AMSBIB
\Bibitem{Saz09}
\by L.~I.~Sazonov
\paper Estimates for the perturbed Oseen semigroup
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 3
\pages 51--61
\mathnet{http://mi.mathnet.ru/vmj39}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559081}
\elib{https://elibrary.ru/item.asp?id=12890857}


Linking options:
  • http://mi.mathnet.ru/eng/vmj39
  • http://mi.mathnet.ru/eng/vmj/v11/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Sazonov, “Otsenki vozmuschennoi polugruppy Ozeena v $\mathbb R^n$ i ustoichivost statsionarnykh reshenii sistemy Nave–Stoksa”, Vladikavk. matem. zhurn., 12:3 (2010), 71–82  mathnet  elib
    2. L. I. Sazonov, “O suschestvovanii perekhodov mezhdu statsionarnymi rezhimami zadachi obtekaniya”, Vladikavk. matem. zhurn., 13:4 (2011), 60–69  mathnet
    3. Sazonov L.I., “O suschestvovanii perekhodov mezhdu statsionarnymi rezhimami sistemy nave — stoksa vo vsem prostranstve”, Matematicheskii forum (Itogi nauki. Yug Rossii), 5 (2011), 216–220  elib
    4. L. I. Sazonov, “Estimates of Perturbed Oseen Semigroups and Their Applications to the Navier–Stokes System in $\mathbb{R}^n$”, Math. Notes, 91:6 (2012), 833–846  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. L. I. Sazonov, “Existence of transitions between stationary regimes of the Navier–Stokes equations in the entire space”, Comput. Math. Math. Phys., 53:9 (2013), 1377–1390  mathnet  crossref  crossref  isi  elib  elib
  • Владикавказский математический журнал
    Number of views:
    This page:164
    Full text:67
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021